# SDR AALA980936

- Difficulty date: May 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722AA
- Make and model: Boeing 727227
- Aircraft serial: 20730
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHT STRIP IN FIRST CLASS INOPERATIVE.  REPLACED EMERGENCY EXIT FLOOR PATH LIGHT STRIP IN FIRST CLASS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
